MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS; NON-DEGRADABLE FIXATN FASTENER
Model Number KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint allegation is confirmed based on the photo provided by the reporter.Visual inspection revealed the suture is cut.The most likely cause of the reported failure can be attributed to user error due to excessive force used during suture pulling.
 
Event or Problem Description
On 3/29/2023, it was reported by a sales representative via email that the tensiontight locking button from an ar-2350 knotless tensiontight button implant system is cutting the number five fiberlink sutures once the button is flipped and tensioned.This was discovered during a proximal bicep repair procedure on (b)(6) 2023.The button was left inside the patient, and the sutures were removed.Additional information received on 12/11/2023: the button was not implanted, and the case was completed using an ar-2290 proximal tenodesis implant system.Other than the sutures, nothing broke inside the patient.

Brand Name
KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19495288
Report Number1220246-2024-05341
Device Sequence Number15588048
Product Code MBI
UDI-Device Identifier00888867301924
UDI-Public00888867301924
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS
Device Catalogue NumberAR-2350
Device Lot Number15048049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date06/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown